# SDR FDEA201405191072

- Difficulty date: May 19, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 93,925 hours, 17,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2984502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE SMALL CRACK RT WING ROOT LE.   COMPLIED WITH HFEC IAW SPM 06-10-01001.  CRACK NOTED .750  INCH LONG.  REMOVED CRACK AT OTBD CORNER OF FIRE BOTTLE ACCESS  DOOR LOWER SKIN.  MADE CUT OUT IAW SRM  57-10-00 FIG 68.  PERFORMED HFEC INSPECTION IAW NTM CHAP 20-00-00 PART 6.  NO DEFECTS NOTED. REPAIR DOUBLER & FILLER INSTALLED ON RT WING NR 16 SLAT TRACK IAW SRM 57-40-02.
